











## The Caribbean Cooperative MRV Hub 2021 Annual Meeting

**DRAFT Agenda** 23<sup>rd</sup> to 24<sup>th</sup> March Virtual

## **Background**

The Caribbean Cooperative MRV Hub (<a href="https://ghginstitute.org/ccmrvh/">https://ghginstitute.org/ccmrvh/</a>) is a 5-year project, currently in its second year, designed to foster regional technical excellence and generate stronger policy-relevant carbon accounting among 12 English speaking CARICOM countries. The project is funded by the International Climate Initiative (IKI) of the Federal Ministry for the Environment, Nature Conservation & Nuclear Safety (BMU) of Germany and supported by the implementing partners: Greenhouse Gas Management Institute (GHGMI), Regional Collaboration Centre of the UNFCCC (RCC-STG), UNDP/UNEP Global Support Programme (GSP) with WINDREF taking on the pivotal role as institutional host. The MRV Hub is well into the actualization of its role as a learning and mentoring cooperative for a growing network of regional experts through direct engagement by member countries for support, guidance, and training, capacity building and regional contracts.

## **Meeting Objective**

The third annual meeting of the MRV Hub will provide an opportunity to learn about the current progress and work plans of the MRV Hub; as well as facilitate the exchange of knowledge on climate MRV and transparency among Caribbean stakeholders.





DAY 1 – Tuesday March 23 <sup>rd</sup>	
8:45 - 9:00	Participant Login
Session 1	Opening & Workshop Objectives
9:00 - 9:10	Welcome, Logistics, Agenda Overview [MRV Hub Secretariat, Hayden Redhead]
9:10 - 10:00 Moderator: Hayden Redhead	Official Opening Remarks  - MRV Hub Steering Committee Chair [SC Chair or Designate] (5 mins)  - Welcome and Remarks from UNFCCC/RCC [UNFCCCRCC Designate] (5 mins)  - Welcome and Remarks from UNDP [Damiano B. or Designate] (10 mins)  - Welcome from Grenada Country Representative [Designate of Host Country] (10 mins)  - Remarks from International Climate Initiative (IKI) of the German Federal Ministry for the Environment, Nature Conservation and Nuclear Safety (BMU) - (10 mins) [TBC]  - Remarks from MRV Hub Project Director [Wiley Barbour] (10 mins)
10:00 - 10:10	Introduction of Registered Participants [Ahyana Bowen] (10 min)
Session 2	Lessons Learned and Outlook for MRV Hub Work Crews  This session will clarify roles and expectations for the MRV Hub work crews and present vision for future work crews
10:10 - 10:25	- Lessons Learned & Outlook for MRV Hub Work Crews [Wiley Barbour] (15 mins)
10:25 - 10:35	Morning Break (10 mins)
Session 3	Presentation of Work Crew Progress and Plans  This session will highlight the progress of the individual work crews. Work crew leads will present their current progress and outline next steps in supporting work on specific GHG inventory sectors and topics. Communication plans, opportunities to engage, and timelines will be shared. Country views on future work crews will be elicited and discussed.
10:35 - 12:00 Moderator: Ryan Deosaran	<ul> <li>Forestry and Other Land Use Work Crew [Dr. Anup Joshi] (15 mins)</li> <li>On-Road Mobile Sources Work Crew [Brittany Meighan] (15 mins)</li> <li>Data Management Systems Work Crew [Dr. Olia Glade] (15 mins)</li> <li>Questions and Answers (15 mins)</li> <li>Survey and Discussion: Country Views on the establishment of future work crews [Ahyana Bowen] (25 mins)</li> </ul>
12:00 - 1:00	Lunch (1 Hour)
Session 4	Update from Regional Collaboration Centre of the UNFCCC (RCC-STG) and Mitigation & Modeling Center (Facilitator: TBD)
1:00 - 2:00 Moderator: Wiley Barbour	<ul> <li>RCC Update and brief description of Mitigation &amp; Modeling Center [Dr. Vintura Silva, RCC-STG Lead] (20 mins)</li> <li>Overview of mitigation, modeling and assessment training [Katie Goldman/Benise Joseph] (20 mins)</li> <li>Progress to date and next steps [Dr. Vintura Silva/Donnie Boodlall] (20 mins)</li> </ul>
2:00 - 2:10	Group Photo (screen shot) and Coffee Break (10 mins)
Session 5	Closing of Meeting Day 1
2:10 - 2:30	<ul> <li>Summary of Day 1 and closing remarks [Dr. Spencer Thomas, MRV Hub Regional Advisor] (15 mins)</li> <li>Closing Logistics [Hayden Redhead] (5 mins)</li> </ul>
2:30	Close of Day 1

The Caribbean Cooperative MRV Hub 2021 Annual Meeting Agenda		
DAY 2 – Wednesday March 24 <sup>th</sup>		
8:45 - 9:00	Participant Login	
9:00 - 9:10	Opening Remarks & Recap from Day 1 – [MRV Hub Secretariat, Molly White] (10 mins)	
Session 6	Country Specific Work  This session will introduce the work the MRV Hub is conducting on a country-by-country basis and how the MRV Hub is coordinating regionally. Country focal points then share their experiences with 3 specific examples of actual country projects with the MRV Hub.	
9:10 - 10:20	- Overview & listing of ongoing work [Ryan Deosaran] (10 mins)	
Moderator: Benise Joseph	- Introduction and discussion of country specific Project 1 [TBD] (15 mins)	
	- Introduction and discussion of country specific Project 2 [TBD] (15 mins)	
	<ul><li>Introduction and discussion of country specific Project 3 [TBD] (15 mins)</li><li>Survey, Q&amp;A [15 min]</li></ul>	
10:20 - 10:30	Morning Break (10 mins)	
Session 7	MRV Hub Operations – Work Plan Update and Vision for the MRV Hub  This session will update participants on the MRV Hub's operational model and expected outputs in 2021. We will also discuss the vision of building a sustainable institution in the region.	
10.00 11.40		
10:30 – 11:40	<ul> <li>Secretariat Update: Results and Plans for 2021 [Hayden Redhead] (15 mins)</li> <li>Summer Academy: 2020 (Results) / 2021 (Plans) [Molly White] (15 mins)</li> </ul>	
	<ul> <li>MRV Hub 2021 work plan &amp; vision for institutional sustainability [Wiley Barbour] (20 mins)</li> <li>Q&amp;A and discussion (20 min)</li> </ul>	
11:40 - 12:40	Lunch (1 Hour)	
Session 8	Country Focal Points/MRV Hub Planning Session (Facilitator: TBD)  This session will facilitate discussions between Country Representatives and the MRV Hub to better understand upcoming country needs.	
12:40 - 13:45	- Introduce rooms and instructions for joining [Hayden Redhead] (5 mins)	
	<ul> <li>Room 1: Sharing of upcoming MRV Hub member country project needs and potential synergies with MRV Hub capacity/experience [Country Representatives – Group 1]</li> <li>[Facilitator: Ryan Deosaran] (40 min)</li> </ul>	
	<ul> <li>Room 2: Sharing of upcoming MRV Hub member country project needs and potential synergies with MRV Hub capacity/experience [Country Representatives – Group 2]</li> <li>[Facilitator: Dr. Vintura Silva] (40 min)</li> </ul>	
	- Breakout groups report back to plenary (20 mins)	
Session 9	Closing of Meeting Day 2	
13:45 - 14:00	<ul><li>Country Focal Point recognition and remarks [Steering Committee Appointee]</li><li>Closing remarks [MRV Hub Regional Project Advisor, Amb. Spencer Thomas]</li></ul>	
2:00	Close of Day 2	